Bulletin of the American Mathematical Society

Variational methods for the solution of problems of equilibrium and vibrations

R. Courant

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 49, Number 1 (1943), 1-23.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504922

Mathematical Reviews number (MathSciNet)
MR0007838

Zentralblatt MATH identifier
0063.00985

Citation

Courant, R. Variational methods for the solution of problems of equilibrium and vibrations. Bull. Amer. Math. Soc. 49 (1943), no. 1, 1--23. https://projecteuclid.org/euclid.bams/1183504922


Export citation